# SDR PIDR2006015

- Difficulty date: August 23, 2006
- Submitted: August 31, 2006
- Operation: General aviation
- Aircraft: N242DL
- Make and model: Boeing 737330
- Aircraft serial: 23834
- Aircraft time: 44,769 hours, 25,654 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF THE AFT OB SUPPORT FITTING FOR THE MAIN LANDING GEAR BEAM IAW SB 737-1216R2 PART III, NOTED SEVERAL ATTACHMENT HOLES IN SPAR CHORD AND WEB TO BE OUT OF ROUND.  REPAIRED DAMAGE IAW MFG MESSAGE NR 1-21375291-12 DATED 26 JULY 2006 AND FAA FORM 8100-9 DATED 7 AUG 2006 AS AN AMOC TO AD 2005-18-08.
